Cookies?
Library Header Image
LSE Research Online LSE Library Services

Fast approximate PCPs for multidimensional bin-packing problems

Batu, Tugkan and Rubinfeld, Ronitt and White, Patrick (2005) Fast approximate PCPs for multidimensional bin-packing problems. Information and Computation, 196 (1). pp. 42-56. ISSN 0890-5401

Full text not available from this repository.
Identification Number: 10.1016/j.ic.2004.10.001
Item Type: Article
Official URL: http://www.elsevier.com/locate/ic
Additional Information: © 2005 Elsevier B V
Subjects: Q Science > Q Science (General)
Sets: Departments > Mathematics
Date Deposited: 26 Aug 2008 12:51
Last Modified: 01 Oct 2010 09:07
URI: http://eprints.lse.ac.uk/id/eprint/15859

Actions (login required)

View Item View Item